MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SST EZ SPHERE - 18MM; PROSTHESIS, CHIN, INTERNAL

STRYKER ORTHOPAEDICS-MAHWAH SST EZ SPHERE - 18MM; PROSTHESIS, CHIN, INTERNAL
Catalog Number 80010
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Codes Needle Stick/Puncture (2462); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that the needles used to fix the muscles in place could not be inserted through the designated openings, as the openings were too narrow and the suture channels were not continuous.The surgeon was required to apply significant force to penetrate the specified suture channels, which resulted in the needle deviating laterally during the procedure and causing an injury to the surgeon.No surgical delay or any medical intervention were reported at intake.

Brand Name
SST EZ SPHERE - 18MM
Common Device Name
PROSTHESIS, CHIN, INTERNAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
elena gehring
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
+49()7614888208
MDR Report Key24728330
Report Number0008010177-2026-00043
Device Sequence Number13083074
Product Code FWP
UDI-Device Identifier07613252084044
UDI-Public07613252084044
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number80010
Device Lot Number246R7Y
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown